Skip to Content

Should trazadone be tapered off, when discontinuing?

Responses (3)

Anonymous 2 Nov 2012

Hello tkroger42. Its an antidepressant so I would do a taper. Although It truly depends on the individual. I was on it for several years for insomnia and when it was time to stop taking the drug, stopped it completely and had no issues. Regards pledge

smileyhappy 2 Nov 2012

Hi there,

Yes, it should be. I did it with doctors instructions tappering by 25g a week until you are done.

Good luck and take care,

Smileyhappy

angel1662 2 Nov 2012

Hello tkroegeer42,
Did a little research and found that you should wean off this medication slow or you can have side effects such as insomnia, headache, nausea, vomiting, these are just to name a few, so I say in my opinion if I were u I would definitely slowly wean off... good luck...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions